# SDR CALA2019102301791

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 56,227 hours, 16,952 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB C HYD QTY DROPPED TO 0 WITH SYS PRESSURE CAUTION LO W  INDICATION LOW RSV LIGHT PILOT REPORTED ISSUE OCCURRED AFTER 20 MINUTES OUT BEFORE RETURN TO FIELD. CONTACT TOMC TO UNLOCK AFTER REPAIRS ARE COMPLETE. UNLOCKED FOR UPDATING. CHECKED HI-Z WIRING AND FOUND RESISTANCE READINGS CHANGING WHEN MOVING WIRES ON D41406J.READINGS TAKEN FROM D2598A B11/C10 WITH D2540 PINS 1/7 JUMPERED.READINGS JUMPING FROM 5 OHMS TO 300 OHMS ALSO INSPECTED RES XMTR SHROUD WITH NO DISCREPANCIES NOTED.NEED D41406J/P AND D40350J/P RPL''D PER FUP.REF WDM 29-33-11. REMOVED AND REPLACED CONNECTORS D41406J/P AND CONNECTORS D40350J /P REF WDM 29-33-11. SEE LP 3600512 FOR OPS CK
